# SDR USAA040044

- Difficulty date: March 24, 2004
- Submitted: May 12, 2004
- Operation: Air carrier
- Aircraft: N334US
- Make and model: Boeing 737301
- Aircraft serial: 23231
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 50,373 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN CRACKED 1.5 INCH, EXTERNAL FUSELAGE SKIN STATION 765 STRINGER 23R.  INSTALLED DOUBLER AND TRIPLER PER SRM 53-00-01 FIG 229.  (M)
